# SDR FDEA201503311123

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PYLON OTBD SIDE LOAD FITTING BUSHING WORN.  REPAIRED IAW EA F-5740-T0316366 PART 1.  CLASSIFIED AS A MAJOR REPAIR.
